Convergence Theorem for Finding Common Fixed Points of N-generalized Bregman Nonspreading Mapping and Solutions of Equilibrium Problems in Banach Spaces

Lateef Olakunle Jolaoso, Oluwatosin Temitope Mewomo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study some fixed point properties of n-generalized Bregman nonspreading mappings in reflexive Banach space. We introduce a hybrid iterative scheme for finding a common solution for a countable family of equilibrium problems and fixed point problems in reflexive Banach space. Further, we give some applications and numerical example to show the importance and demonstrate the performance of our algorithm. The results in this paper extend and generalize many related results in the literature.

Original languageEnglish
Pages (from-to)523-558
Number of pages36
JournalKyungpook Mathematical Journal
Volume61
Issue number3
DOIs
Publication statusPublished - Sep 2021
Externally publishedYes

Keywords

  • Bregman distance
  • equilibrium problem
  • fixed point prolem
  • nonspreading mapping
  • reflexive Banach space

Fingerprint

Dive into the research topics of 'Convergence Theorem for Finding Common Fixed Points of N-generalized Bregman Nonspreading Mapping and Solutions of Equilibrium Problems in Banach Spaces'. Together they form a unique fingerprint.

Cite this